# SDR C2XA09CL151

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 17,534 hours, 13,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66367
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 2038 THE CREW REPORTED THE EMERGENCY AISLE PATH LIGHTING AT ROW 4 THRU 6 WERE INOPERATIVE.  MAINTENANCE INSPECTED AND RE-SECURED A LOOSE CONNECTOR AND THE LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
